JOURNAL OF SHANDONG UNIVERSITY(NATURAL SCIENCE) ›› 2020, Vol. 55 ›› Issue (8): 48-53.doi: 10.6040/j.issn.1671-9352.0.2019.912

Previous Articles    

Ki-group of t-structure of triangulated category

ZHENG Min1,2, CHEN Qing-hua1*   

  1. 1. College of Mathematics and Informatics, Fujian Normal University, Fuzhou 350108, Fujian, China;
    2. Department of Mathematics and Physics, Fujian Jiangxia University, Fuzhou 350108, Fujian, China
  • Published:2020-07-14

Abstract: Based on the properties of t-structure of a triangulated category, the paper discusses the relationship between the Ki-groups of t- structure of the triangulated category and Ki-groups of the triangulated category. Moreover, if t-structure is stable, it is shown that Ki- group of triangulated category is isomorphic to the direct sum of Ki- groups of t- structure.

Key words: triangulated category, t- structure, Ki- group

CLC Number: 

  • O154.1
[1] BEILINSON A A, BERNSTEIN J, DELIGNE P. Faisceaux pervers[J]. Astérisque, 1982, 100:5-172.
[2] MA Xin, ZHAO Youyi. Stable t-structures and homotopy category of strongly copure projective modules[J]. Communications in Mathematical Research, 2017, 33(3):281-288.
[3] GAO Nan, XU Xiaojing. Homological epimorphisms, compactly generated t-structures and gorenstein-projective modules[J]. Chinese Annals of Mathematics(Series B), 2018, 39(1):47-58.
[4] KUSSIN D. On the K-theory of tubular algebras[J]. Colloq Math, 2000, 86:137-152.
[5] LENZING H. A K-theorietic study of canonical algebras[J]. Canadian Math Soc Conf Proc, 1996, 18:433-454
[6] 章璞. 三角范畴与导出范畴[M].北京:科学出版社,2015. ZHANG Pu. Triangulated categories and derived categoires[M]. Beijing: Science Press, 2015.
[7] VAKNIN A. Determinants in triangulated categories[J]. K-theory, 2001, 24:57-68.
[1] FENG Qing, HUANG Ju. Two constructions of monoidal categories [J]. JOURNAL OF SHANDONG UNIVERSITY(NATURAL SCIENCE), 2016, 51(4): 30-34.
[2] LIU Yang1, WANG Zheng-ping2, XU Qing-bing2. The Gabriel monad and the localization of R-module category [J]. JOURNAL OF SHANDONG UNIVERSITY(NATURAL SCIENCE), 2014, 49(2): 24-28.
[3] LIU Hong-jin, LIU Li-min. Complements of partial silting objects in triangulated categories [J]. JOURNAL OF SHANDONG UNIVERSITY(NATURAL SCIENCE), 2019, 54(4): 67-71.
[4] HUANG Ju, FAN Xin-xiang. Limit categories of complete categories and η-extensions [J]. JOURNAL OF SHANDONG UNIVERSITY(NATURAL SCIENCE), 2020, 55(8): 43-47.
Full text



No Suggested Reading articles found!